# SDR UALA2013060503911

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 80,413 hours, 24,538 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Sensor
- Part serial: S10214
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ARMED LIGHT INTERMITTENT.  VERIFIED GIRT BAR ENGAGE SLIDE LIGHT INTERMITTENT.  PLACARDED SLIDE LIGHT.  CKD DOOR CKS OK.  REPLACED PROXIMITY SENSOR S10214.
